MAUDE Adverse Event Report: TITAN SPINE INC. ADAPTIX INTERBODY SYSTEM WITH TITAN NANOLOCK SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

TITAN SPINE INC. ADAPTIX INTERBODY SYSTEM WITH TITAN NANOLOCK SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 84332407
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider via a manufacturer representative regarding an implant used for tlif therapy.It was reported that the superior set screw on the right side of the patient was cross-threaded when broke off.This allowed the rod to move freely within the screw head.This lack of proper compression allowed for the cage to subside.Patient outcome was that surgeon extracted the tlif cage and then did an olif at the corresponding level with a divergence-l cage and a divergence plate and screws.The tlif cage was removed and then did an olif at the same level.The cage subsided posteriorly into the patients spinal column.No neurological damage occurred to the patient.

Brand Name
ADAPTIX INTERBODY SYSTEM WITH TITAN NANOLOCK SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
TITAN SPINE INC.
mequon research center
6140a west executive drive
mequon WI 53092
MDR Report Key11731170
Report Number3006340236-2021-00009
Device Sequence Number11817204
Product Code MAX
UDI-Device Identifier00763000202866
UDI-Public00763000202866
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K201267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number84332407
Device Catalogue Number84332407
Device Lot NumberTM0126900
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;